# SDR VQI20150724000023

- Difficulty date: June 13, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N852VA
- Make and model: Airbus A320-214
- Aircraft serial: 5004
- Aircraft time: 12,271 hours, 3,621 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT ARRIVED AT DESTINATION WITH A REPORT OF VERY STRONG ELECTRIC/PLASTIC BURNING ODOR OVER 2D, 2F.  ODOR DISIPATED AFTER IFE SHUTDOWN.  THE ACFT WS INSPECTED BY MAINTENANCE AND NO DEFECTS WERE NOTED.  IFE SYSTEM WAS INSPECTED REF TBN 4430-04 WITH NO DEFECTS NOTED.  PERFORMED TROUBLESHOOTING IAW TSM 05-50-00-810-831-A.  COULD NOT DUPLICATE ODOR ANYWHERE IN THE CABIN.  PERFORMED ENGINE IDLE RUN FOR 5 MINUTES WITH BOTH PACKS AND ALL BLEEDS ON.  ALL CABIN ODOR NORMAL.  OK FOR SERVICE, MCC NOTIFIED.  NO FURTHER PROBLEMS REPORTED ON SUBSEQUENT FLIGHTS.
